# SDR CALA2017122404585

- Difficulty date: December 24, 2017
- Submitted: December 25, 2017
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 104,837 hours, 16,347 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAP DISAGREE AT FLAPS 5 EXTENSION. EMERGENCY DECLARED. TE FLAP DISAGREE SELF RESET AFTER PRESSURIZING ADP AND HYD ELEC PUMPS. FLAPS-SLATS FULLY EXTENDED AND ALL ROTARY ACTUATORS INSPECTED FOR OVERLOAD TRIP INDICATORS, NO FINDINGS.  SEVERAL FLAPS-SLATS FULL FUNCTIONS PERFORMED, ALL NORMAL OPERATION. ALTERNATE ELECTRIC MODE ALSO TESTED AND FOUND WORKING "NORMAL" AS REPORTED BY INBOUND CREW.
